Alert archive / Florida / Freeze Warnings in 2014

Freeze Warning 3, NWS Melbourne, FL

January 16, 20146 counties in Florida

NWS Melbourne, FL issued this freeze warning at Jan 16, 2014, 3:26 AM EST for 6 counties in Florida. It took effect at Jan 17, 2014, 4:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 16, 2014, 3:26 AM EST (08:26 UTC)
In effect from
Jan 17, 2014, 4:00 AM EST
Expired
Jan 17, 2014, 8:00 AM EST
In force
4 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2014-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2014-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WWUS72 KMLB 160826
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
326 AM EST THU JAN 16 2014

FLZ041-044-053-054-058-059-064-144-170300-
/O.NEW.KMLB.FZ.W.0003.140117T0600Z-140117T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-OSCEOLA-INDIAN RIVER-OKEECHOBEE-
ST. LUCIE-MARTIN-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...KISSIMMEE...
ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
CLERMONT
326 AM EST THU JAN 16 2014

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY. 

* TEMPERATURE...TEMPERATURES SHOULD FALL QUICKLY AFTER SUNSET
  REACHING NEAR FREEZING BY THE EARLY MORNING HOURS FRIDAY OVER
  THE WARNING AREA. TEMPERATURES SHOULD THEN LINGER NEAR TO JUST
  BELOW FREEZING THROUGH DAYBREAK FRIDAY.

* IMPACTS...THIS IS THE FIRST BOUT OF NEAR FREEZING TEMPERATURES
  FOR MANY AREAS THIS SEASON. THE FREEZE IS FORECAST TO AFFECT
  AREAS MOSTLY WEST OF US HIGHWAY ONE AND ESPECIALLY INLAND FROM
  THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER TO BRING PETS AND HOUSE PLANTS INDOORS. PROTECT OUTDOOR
TENDER VEGETATION. DRESS APPROPRIATELY FOR THE COLD TEMPERATURES.
BE EXTRA CAREFUL WITH KEROSENE AND SPACE HEATERS. BE SURE TO KEEP
SPACE HEATERS AWAY FROM CURTAINS AND OTHER FLAMMABLE MATERIALS. 

&&

$$

JP
3 follow-up statements
509 
WWUS72 KMLB 161929
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
229 PM EST THU JAN 16 2014

FLZ045-046-171300-
/O.EXB.KMLB.FZ.W.0003.140117T0900Z-140117T1300Z/
ORANGE-SEMINOLE-
INCLUDING THE CITIES OF...ORLANDO...SANFORD
229 PM EST THU JAN 16 2014

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY. 

* TEMPERATURE...TEMPERATURES SHOULD FALL QUICKLY AFTER SUNSET   
REACHING NEAR FREEZING BY THE LATE OVERNIGHT HOURS OF THURSDAY   
NIGHT. TEMPERATURES WILL THEN LINGER AT OR BELOW FREEZING   THROUGH 
DAYBREAK FRIDAY.

* IMPACTS...THIS IS THE FIRST ROUND OF NEAR FREEZING OR FREEZING
  TEMPERATURES FOR MANY AREAS IN THE ORANGE SEMINOLE COUNTY AREA
  THIS SEASON. THE FREEZE IS FORECAST TO AFFECT AREAS PRIMARY
  OUTSIDE OF THE URBAN AREAS OF ORLANDO AND SANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO BRING PETS AND
HOUSE PLANTS INDOORS. PROTECT OUTDOOR TENDER VEGETATION. DRESS
APPROPRIATELY FOR THE COLD TEMPERATURES. BE EXTRA CAREFUL WITH
KEROSENE AND SPACE HEATERS. BE SURE TO KEEP SPACE HEATERS AWAY
FROM CURTAINS AND OTHER FLAMMABLE MATERIALS.

&&

$$

FLZ041-044-053-054-058-059-064-144-171300-
/O.EXT.KMLB.FZ.W.0003.140117T0900Z-140117T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-OSCEOLA-INDIAN RIVER-OKEECHOBEE-
ST. LUCIE-MARTIN-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...KISSIMMEE...
ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
CLERMONT
229 PM EST THU JAN 16 2014

...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY...

* TEMPERATURE...TEMPERATURES SHOULD FALL QUICKLY AFTER SUNSET   
REACHING NEAR FREEZING BY THE LATE OVERNIGHT HOURS OF THURSDAY   
INTO FRIDAY. TEMPERATURES WILL THEN LINGER AT OR BELOW FREEZING   
THROUGH DAYBREAK FRIDAY.

* IMPACTS...THE FREEZE IS FORECAST TO AFFECT AREAS MOSTLY WEST OF
  US HIGHWAY ONE AND INTERSTATE 95 CORRIDOR ALONG THE COAST .

PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO BRING PETS AND
HOUSE PLANTS INDOORS. PROTECT OUTDOOR TENDER VEGETATION. DRESS
APPROPRIATELY FOR THE COLD TEMPERATURES. BE EXTRA CAREFUL WITH
KEROSENE AND SPACE HEATERS. BE SURE TO KEEP SPACE HEATERS AWAY
FROM CURTAINS AND OTHER FLAMMABLE MATERIALS.

&&

$$

FLZ047-141-147-171300-
/O.NEW.KMLB.FR.Y.0001.140117T0900Z-140117T1300Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...DAYTONA BEACH...
TITUSVILLE
229 PM EST THU JAN 16 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST FRIDAY. 

* TEMPERATURE...THE COMBINATION OF TEMPERATURES HOVERING AROUND
  THE FREEZING MARK...LIGHT WINDS AND ENOUGH MOISTURE NEAR THE
  GROUND WILL ALLOW LATE NIGHT FROST TO FORM ON SURFACES AWAY FROM
  THE BEACHES AND BARRIER ISLANDS. THE FROST WILL BURN OFF WITHIN
  AN HOUR OR TWO OF SUNRISE.

* IMPACTS...PATCHES TO AREAS OF FROST ARE POSSIBLE AFTER MIDNIGHT.
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

67
466 
WWUS72 KMLB 170837
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
337 AM EST FRI JAN 17 2014

FLZ041-044>046-053-054-058-059-064-144-171300-
/O.CON.KMLB.FZ.W.0003.140117T0900Z-140117T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE...
FORT PIERCE...HOBE SOUND...CLERMONT
337 AM EST FRI JAN 17 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURE...TEMPERATURES WILL LINGER AT OR BELOW FREEZING
  THROUGH DAYBREAK THIS MORNING.

* IMPACTS...THIS IS THE FIRST ROUND OF NEAR FREEZING OR FREEZING
  TEMPERATURES FOR MANY AREAS IN THE ORANGE SEMINOLE COUNTY AREA
  THIS SEASON. THE FREEZE IS FORECAST TO AFFECT AREAS PRIMARY
  OUTSIDE OF THE URBAN AREAS OF ORLANDO AND SANFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO BRING PETS AND
HOUSE PLANTS INDOORS. PROTECT OUTDOOR TENDER VEGETATION. DRESS
APPROPRIATELY FOR THE COLD TEMPERATURES. BE EXTRA CAREFUL WITH
KEROSENE AND SPACE HEATERS. BE SURE TO KEEP SPACE HEATERS AWAY
FROM CURTAINS AND OTHER FLAMMABLE MATERIALS.

&&

$$

FLZ047-141-147-171300-
/O.CON.KMLB.FR.Y.0001.140117T0900Z-140117T1300Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...DAYTONA BEACH...
TITUSVILLE
337 AM EST FRI JAN 17 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURE...THE COMBINATION OF TEMPERATURES HOVERING AROUND
  THE FREEZING MARK...LIGHT WINDS AND ENOUGH MOISTURE NEAR THE
  GROUND WILL ALLOW FROST TO FORM ON SURFACES AWAY FROM THE
  BEACHES AND BARRIER ISLANDS. THE FROST WILL BURN OFF WITHIN AN 
  HOUR OR TWO OF SUNRISE THIS MORNING.

* IMPACTS...AREAS OF FROST ARE POSSIBLE THROUGH EARLY THIS
  MORNING. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SEDLOCK
656 
WWUS72 KMLB 171259
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
759 AM EST FRI JAN 17 2014


FLZ041-044>046-053-054-058-059-064-144-171400-
/O.EXP.KMLB.FZ.W.0003.000000T0000Z-140117T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-INDIAN RIVER-
OKEECHOBEE-ST. LUCIE-MARTIN-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE...
FORT PIERCE...HOBE SOUND...CLERMONT
759 AM EST FRI JAN 17 2014

...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING...



$$

FLZ047-141-147-171400-
/O.EXP.KMLB.FR.Y.0001.000000T0000Z-140117T1300Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...DAYTONA BEACH...
TITUSVILLE
759 AM EST FRI JAN 17 2014

...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...



$$

KELLY

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Jan 15, 8:36 PM EST, 6 hours 50 minutes earlier.

Area forecast discussion, Jan 15, 8:36 PM EST, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
836 PM EST WED JAN 15 2014

.DISCUSSION...SECONDARY COLD FRONT MOVING INTO NORTH FLORIDA THIS
EVENING WILL PUSH ACROSS THE AREA OVERNIGHT WITH WESTERLY WINDS
AROUND 5 TO 10 MPH BECOMING NORTHWEST AND INCREASING UP TO 15 TO
20 MPH LATER TONIGHT. THIS WILL USHER IN A COLDER AND DRIER
AIRMASS INTO THE REGION BEHIND THE BOUNDARY. AHEAD OF THE FRONT
KMLB/TPBI RADAR SHOWING SOME LIGHT PRECIP BEING GENERATED BY MID
LEVEL CLOUDS ACROSS MARTIN COUNTY BUT DOESN'T LOOK LIKE MUCH
IS REACHING THE GROUND DUE TO DRIER AIR IN THE LOWER LEVELS.
SHOWERS THAT MOVE ONSHORE THE WEST FLORIDA COAST LATE THIS EVENING
MAY BE ABLE TO REACH LAKE COUNTY AS FRONT BEGINS TO APPROACH THE
REGION...BUT OTHERWISE NOT EXPECTING ANY ADDITIONAL RAINFALL WITH
THIS FRONT OVER EAST CENTRAL FLORIDA. BETWEEN MID/HIGH LEVEL
CLOUDS ACROSS THE AREA THROUGH LATE EVENING AND LOWER CLOUD COVER
MOVING IN ALONG THE FRONT...SKIES SHOULD REMAIN MOSTLY CLOUDY
OVERNIGHT.

LOWS WILL DROP INTO THE UPPER 30S ACROSS FAR NORTHERN LAKE AND
VOLUSIA COUNTIES AND 40S ACROSS THE REMAINDER OF EAST CENTRAL
FLORIDA. LATE NIGHT/THU MORNING WIND CHILLS WILL DROP INTO UPPER
20S TO LOWER 30S ACROSS LAKE AND VOLUSIA COUNTIES WHERE A WIND
CHILL ADVISORY GOES INTO EFFECT AT 4 AM.

&&

.AVIATION...VFR EXPECTED. LOWER CLOUD DECK AROUND 4-5KFT EXPECTED
TO MOVE INTO THE AREA AHEAD OF A SECONDARY COLD FRONT THAT WILL
MOVE ACROSS THE AREA TONIGHT. WEST WINDS 5-10 KNOTS WILL BECOME
NORTHWEST AND INCREASE QUICKLY TO AROUND 13-15 KNOTS WITH GUSTS
UP TO 20-22 KNOTS AS FRONT PUSHES THROUGH. SKIES WILL BECOME CLEAR
AROUND DAYBREAK AS DRIER AIR BUILDS IN BEHIND THE BOUNDARY AND
NORTHWEST WINDS WILL REMAIN BREEZY INTO MUCH OF TOMORROW.

&&

.MARINE...(PREVIOUS DISCUSSION) MARKED INCREASE IN WINDS FROM THE
NW LATE TONIGHT WITH SEAS BUILDING TO SCA CRITERIA BY SUNRISE AS
COLD FRONT MOVES THROUGH LATE TONIGHT. NW WINDS WILL INCREASE TO
25 KNOTS WITH A FEW GUSTS UP TO 35 KNOTS POSSIBLE LATE TONIGHT
INTO THU MORNING. HAZARDOUS SEAS WILL CONTINUE INTO THU AFTN AS
SEAS BUILD OVER 10 FT IN THE GULF STREAM.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST THURSDAY FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EST THURSDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
     LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
     TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

WEITLICH/LASCODY
Hazardous weather outlook, Jan 15, 4:37 PM EST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
437 PM EST WED JAN 15 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-161000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
437 PM EST WED JAN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.EXCESSIVE COLD IMPACT...
A SURGE OF COLD AIR LATE TONIGHT WILL PRODUCE TEMPERATURES FALLING
INTO THE MID TO UPPER 30S NEAR DAYBREAK THURSDAY. THE COLDER AIR
COMBINED WITH INCREASING NORTHWEST WINDS WILL CREATE HAZARDOUS WIND
CHILL READINGS IN THE UPPER 20S TO LOWER 30S IN LAKE AND VOLUSIA
COUNTIES. MAKE SURE TO DRESS APPROPRIATELY FOR THE COLD TEMPERATURES
AND ADDITIONAL AFFECTS FROM THE WIND.

.WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY WILL BE IN PLACE FOR ALL THE ATLANTIC WATERS
OF EAST CENTRAL FLORIDA LATE TONIGHT. CHOPPY HAZARDOUS SEAS
AND GUSTY NORTHWEST WINDS WILL OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A COLD PERIOD WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK.
DECREASING WINDS EARLY FRIDAY MORNING WILL BRING A THREAT OF FROST.
SOME INTERIOR LOCATIONS COULD EXPERIENCE TEMPERATURES AROUND THE
FREEZING MARK. A REINFORCING COLD FRONT IS FORECAST FRIDAY NIGHT
WITH COLD WIND CHILL VALUES OCCURRING SATURDAY MORNING. TEMPERATURES
IN THE 30S AND PATCHY FROST WILL BE POSSIBLE IN SOME LOCATIONS
SUNDAY MORNING.

PERSONS WITH COLD SENSITIVE CROPS AND OTHER TENDER VEGETATION SHOULD
STAY TUNED FOR LATER STATEMENTS ON THIS UPCOMING COLD SPELL.

POOR TO HAZARDOUS BOATING CONDITIONS WILL OCCUR INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 3:18 AM ESTRed Flag WarningMLBOrange, Seminole15 hr
Jan 16, 2:29 PM ESTFrost AdvisoryMLBVolusia18 hr

Nearby

Freeze Warnings in Florida, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.